# SDR QXEA200400229

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,097 hours, 6,842 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND FORWARD NACELLE UPPER INBOARD ANGLE BRACKET IS CRACKED AT RADIUS.  REPAIRED IAW RD 8/4-71-032.
